# SDR ABXA9500626

- Difficulty date: July 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47147
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stud
- Part number: 4912322505
- Condition: Cracked
- Location: Rt Te Flap Hinge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF A.D. 79-03-01; S.B. 57-118, FOUND THE RIGHT OUTBOARD FLAP HINGE, INBOARD LOWER ATTACH STUD INDICATED A CRACK BY THE ULTRASONIC INSPECTION.  REPLACED STUD IAW DC-9 M.M. 57-40-1.
